# SDR AALA201710259034

- Difficulty date: October 20, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 4,327 hours, 1,716 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729B
- Part serial: RMB425
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REJECTED TAKEOFF. DEPARTING RUNWAY AT TOGA POWER DUE TO TAILWIND. AS THRUST WAS SET TO TOGA POWER, NOTICED RIGHT ENGINE WAS SPOOLING UP FASTER THAN LEFT. BELIEVED TO BE AT RISK OF ASYMMETRICAL THRUST AT HIGH POWER SETTING, REDUCED THRUST TO IDLE. TAXIED OFF RUNWAY TO ASSESS SITUATION. NO INDICATION OF FAILURE OR PROBLEM WITH AIRCRAFT. RAN TAKEOFF CHECKLIST AGAIN AND TAXIED BACK INTO POSITION FOR TAKEOFF. STABILIZED ENGINES AT 1.05 EPR AND SELECTED TOGA THRUST. ENGINES SPOOLED UP TO TOGA THRUST TOGETHER AND AIRCRAFT DEPARTED. AIRCRAFT WAS GROUNDED. REPLACED LEFT ENGINE BLEED VALVE (7A) PER MM 75-32-52. ACCOMPLISHED ACCELERATION TEST PER AMM 71-00-00-700-011-B.
